Breaking of resonance and regularizing effect of a first order quasi-linear term in some elliptic equations
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 5, pp. 969-985.
@article{AIHPC_2008__25_5_969_0,
     author = {Abdellaoui, Boumediene and Peral, Ireneo and Primo, Ana},
     title = {Breaking of resonance and regularizing effect of a first order quasi-linear term in some elliptic equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {969--985},
     publisher = {Elsevier},
     volume = {25},
     number = {5},
     year = {2008},
     doi = {10.1016/j.anihpc.2007.06.003},
     zbl = {1156.35036},
     mrnumber = {2457819},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2007.06.003/}
}
TY  - JOUR
AU  - Abdellaoui, Boumediene
AU  - Peral, Ireneo
AU  - Primo, Ana
TI  - Breaking of resonance and regularizing effect of a first order quasi-linear term in some elliptic equations
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2008
DA  - 2008///
SP  - 969
EP  - 985
VL  - 25
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2007.06.003/
UR  - https://zbmath.org/?q=an%3A1156.35036
UR  - https://www.ams.org/mathscinet-getitem?mr=2457819
UR  - https://doi.org/10.1016/j.anihpc.2007.06.003
DO  - 10.1016/j.anihpc.2007.06.003
LA  - en
ID  - AIHPC_2008__25_5_969_0
ER  - 
%0 Journal Article
%A Abdellaoui, Boumediene
%A Peral, Ireneo
%A Primo, Ana
%T Breaking of resonance and regularizing effect of a first order quasi-linear term in some elliptic equations
%J Annales de l'I.H.P. Analyse non linéaire
%D 2008
%P 969-985
%V 25
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2007.06.003
%R 10.1016/j.anihpc.2007.06.003
%G en
%F AIHPC_2008__25_5_969_0
Abdellaoui, Boumediene; Peral, Ireneo; Primo, Ana. Breaking of resonance and regularizing effect of a first order quasi-linear term in some elliptic equations. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 5, pp. 969-985. doi : 10.1016/j.anihpc.2007.06.003. http://archive.numdam.org/articles/10.1016/j.anihpc.2007.06.003/

[1] Abdellaoui B., Dall'Aglio A., Peral I., Some remarks on elliptic problems with critical growth on the gradient, J. Differential Equations 222 (1) (2006) 21-62. | MR

[2] Abdellaoui B., Peral I., The equation -Δu-λu x 2 =u p +cfx: The optimal power, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) VI (2007) 1-25. | Numdam | MR

[3] Abdellaoui B., Peral I., Primo A., Some elliptic problems with Hardy potential and critical growth in the gradient: non-resonance and blow-up results, J. Differential Equations 239 (2007) 386-416. | MR

[4] Alaa N., Pierre M., Weak solutions of some quasilinear elliptic equations with data measures, SIAM. J. Math. Anal. 24 (1) (1993) 23-35. | MR | Zbl

[5] Boccardo L., Gallouët T., Orsina L., Existence and nonexistence of solutions for some nonlinear elliptic equations, J. Anal. Math. 73 (1997) 203-223. | MR | Zbl

[6] Boccardo L., Murat F., Almost everywhere convergence of the gradients of solutions to elliptic and parabolic equations, Nonlinear Anal. TMA 19 (6) (1992) 581-597. | MR | Zbl

[7] Boccardo L., Murat F., Puel J.P., Existence de solutions faibles pour des équations elliptiques quasi-linéaires à croissance quadratique, in: Lions L., Brezis H. (Eds.), Nonlinear Partial Differential Equations and their Applications, Collège de France Seminar, vol. IV, Research Notes in Math, vol. 84, Pitman, London, 1983, pp. 19-73. | MR | Zbl

[8] Boccardo L., Murat F., Puel J.P., Resultats d'existence pour certains problèmes elliptiques quasi-linéaires, Ann. Sc. Norm. Sup. Pisa 11 (2) (1984) 213-235. | Numdam | MR | Zbl

[9] Boccardo L., Murat F., Puel J.P., Existence des solutions non bornées pour certains équations quasi-linéaires, Portugal. Math. 41 (1982) 507-534. | MR | Zbl

[10] Boccardo L., Orsina L., Peral I., A remark on existence and optimal summability of solutions of elliptic problems involving Hardy potential, Discrete and Continuous Dynamical Systems 16 (3) (2006) 513-523. | MR

[11] Brezis H., Kamin S., Sublinear elliptic equations in R N , Manuscripta Math. 74 (1992) 87-106. | MR | Zbl

[12] Brezis H., Lieb E.H., A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc. 88 (1983) 486-490. | MR | Zbl

[13] Brezis H., Ponce A., Kato's inequality when Δu is a measure, C. R. Acad. Sci. Paris, Ser. I 338 (2004) 599-604. | MR | Zbl

[14] Brezis H., Strauss W.A., Semilinear second order elliptic equations in L 1 , J. Math. Soc. Japan 25 (1973) 565-590. | MR | Zbl

[15] Dal Maso G., Murat F., Orsina L., Prignet A., Renormalized solutions of elliptic equations with general measure data, Ann. Sc. Norm. Super. Pisa Cl. Sci. 28 (4) (1999) 741-808. | Numdam | MR | Zbl

[16] Bénilan P., Boccardo L., Gallouët T., Gariepy R., Pierre M., Vazquez J.L., An L 1 -theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Sc. Norm. Super. Pisa Cl. Sci. 22 (2) (1995) 241-273. | Numdam | MR | Zbl

[17] Ferone V., Murat V.F., Quasilinear problems having quadratic growth in the gradient: an existence result when the source term is small, in: Equations aux dérivées partialles et applications, Gauthier-Villars, Ed. Sci. Méd. Elsevier, Paris, 1998, pp. 497-515. | MR | Zbl

[18] Garcia Azorero J., Peral I., Hardy inequalities and some critical elliptic and parabolic problems, J. Differential Equations 144 (1998) 441-476. | MR | Zbl

[19] Hansson K., Maz'Ya V.G., Verbitsky I.E., Criteria of solvability for multidimensional Riccati equations, Ark. Mat. 37 (1999) 87-120. | MR | Zbl

[20] Kato T., Schrödinger operators with singular potentials, Israel J. Math. 13 (1972) 135-148. | MR | Zbl

[21] Lieb E.H., Loos M., Analysis, Graduate Studies in Mathematics, vol. 14, American Mathematical Society, Providence, RI, 2001. | MR | Zbl

[22] Lions P.L., Résolution de problèmes elliptiques quasilinéaires, Arch. Rational Mech. Anal. 74 (4) (1980) 335-353. | MR | Zbl

[23] Pucci P., Serrin J., The strong maximum principle revisited, J. Differential Equations 196 (1) (2004) 1-66. | MR | Zbl

[24] Stampacchia G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier 15 (1965) 189-258. | Numdam | MR | Zbl

Cited by Sources: